Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

does anyone know what this is??

im 6months and for some reason my body feels shakey sometimes and I feel faint and like Its hard to breath, Ive been taking this anti anxiety medication cuz I usually have panic attaks..this morning I had a decaf mocha and a donut and didnt take any of my medicine until right now..could it be too much sugar because Ive been eating alot of fast food and sweets latley could that be the problem???
PLEASE HELP

Answer Question
 
skin172

Asked by skin172 at 3:59 PM on Aug. 9, 2009 in Pregnancy

Level 12 (689 Credits)
Answers (5)
  • All the junk food could be the problem, but also, make sure you are getting enough water, calcium and iron, as deficiency in these could also cause those symptoms. Good luck!
    MrsJacqueline

    Answer by MrsJacqueline at 4:01 PM on Aug. 9, 2009

  • Have you had the glucose test yet?? I have gest. Diabetes and that happens to me alot!
    MommyOf3InATL

    Answer by MommyOf3InATL at 4:08 PM on Aug. 9, 2009

  • the anti anxeity med can make you feel this way
    how long have you been on it?

    i was on when pregnant, over night i had depression, doc put me on and said i was high risk for post prd. depression, i did not have thank god and went off a few months sfter the birth
    but when i first went on i felt this way

    but it could be something else

    call your doc and let them know. first thing monday morning=please

    hope you feel better
    boredmom44

    Answer by boredmom44 at 4:26 PM on Aug. 9, 2009

  • I would get that way a lot throughout my pregnancy. These last two pregnancies, I have had gestational diabetes. It calls for a huge change of diet, I am so desperate for a donut and cup of sweet tea right now.... but not for 3 more weeks.

    Anyway, I would discuss it with your dr as soon as you can. You may need to get the glucose test and see if your sugars are out of control.
    WillDoDa

    Answer by WillDoDa at 8:32 PM on Aug. 9, 2009

  • I would definately call your doc and have him run some labs, you very well could have gestational diabetes and can cause all your symptoms :) Good luck
    SuperMomof3kids

    Answer by SuperMomof3kids at 12:39 AM on Aug. 10, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN